Alert archive / Wisconsin / Frost Advisories in 2011

Frost Advisory 6, NWS La Crosse, WI

September 30, 201113 counties in Wisconsin; 7 counties in Minnesota; 8 counties in Iowa

NWS La Crosse, WI issued this frost advisory at Sep 30, 2011, 3:27 AM CDT for 13 counties in Wisconsin; 7 counties in Minnesota; 8 counties in Iowa. It took effect at Oct 1, 2011, 1:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Sep 30, 2011, 3:27 AM CDT (08:27 UTC)
In effect from
Oct 1, 2011, 1:00 AM CDT
Expired
Oct 1, 2011, 9:00 AM CDT
In force
8 hr
Issued by
NWS La Crosse, WI
All 28 counties

Allamakee County, IA, Chickasaw County, IA, Clayton County, IA, Fayette County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Winneshiek County, IA, Dodge County, MN, Fillmore County, MN, Houston County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN, Winona County, MN, Adams County, WI, Buffalo County, WI, Clark County, WI, Crawford County, WI, Grant County, WI, Jackson County, WI, Juneau County, WI, La Crosse County, WI, Monroe County, WI, Richland County, WI, Taylor County, WI, Trempealeau County, WI, Vernon County, WI

The radar

The La Crosse radar (KARX), 27 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 8.5 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2011-09-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2011-09-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 267 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2328 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
267 m²/s²
0-3 km storm-relative helicity
285 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

685 
WWUS73 KARX 300827
NPWARX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
327 AM CDT FRI SEP 30 2011

...CHILLY TEMPERATURES TONIGHT WILL LEAD TO AREAS OF FROST...

.HIGH PRESSURE WILL SETTLE OVERHEAD TONIGHT. CLEAR SKIES AND CALM
WINDS UNDER THE HIGH WILL ALLOW TEMPERATURES TO BOTTOM OUT IN THE
30 TO 35 DEGREE RANGE BY EARLY SATURDAY MORNING...LEADING TO AREAS
OF FROST. THE FROST IS EXPECTED TO BE MORE WIDESPREAD IN THE
LOWER LYING BOG AREAS ALONG AND NORTHEAST OF THE I-94 CORRIDOR AND
OTHER FAVORED COLD AIR DRAINAGE AREAS.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-301630-
/O.NEW.KARX.FR.Y.0006.111001T0600Z-111001T1400Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON...
VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
327 AM CDT FRI SEP 30 2011

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY. 

* TEMPERATURES ARE EXPECTED TO BOTTOM OUT IN THE 30 TO 35 DEGREE
  RANGE OVERNIGHT.

* ANNUAL FLOWERS...TENDER VEGETATION...OR HOUSE PLANTS THAT HAVE
  BEEN SUMMERED OUTDOORS COULD BE DAMAGED OR EVEN KILLED BY THE
  COLD TEMPERATURES AND FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

DAS

WEATHER.GOV/LACROSSE
5 follow-up statements
308 
WWUS73 KARX 301516
NPWARX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
1016 AM CDT FRI SEP 30 2011

...AREAS OF FROST TONIGHT...

.CLEAR...CALM AND UNSEASONABLY COOL CONDITIONS ARE EXPECTED TONIGHT
AS AN AREA OF HIGH PRESSURE SETTLES OVERHEAD. WITH TEMPERATURES
BOTTOMING OUT IN THE LOWER 30S...AREAS OF FROST ARE EXPECTED. THE
FROST WILL BE MORE WIDESPREAD IN THE LOWER LYING BOG AREAS ALONG
AND NORTHEAST OF THE I-94 CORRIDOR AND OTHER FAVORED COLD AIR
DRAINAGE AREAS.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-302330-
/O.CON.KARX.FR.Y.0006.111001T0600Z-111001T1400Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON...
VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
1016 AM CDT FRI SEP 30 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SATURDAY...

* TEMPERATURES ARE EXPECTED TO BOTTOM OUT IN THE LOWER 30S.

* ANNUAL FLOWERS...TENDER VEGETATION...OR HOUSE PLANTS THAT HAVE 
  BEEN SUMMERED OUTDOORS COULD BE DAMAGED OR EVEN KILLED BY THE 
  COLD TEMPERATURES AND FROST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

RIECK

WEATHER.GOV/LACROSSE
079 
WWUS73 KARX 301945
NPWARX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
245 PM CDT FRI SEP 30 2011

...AREAS OF FROST TONIGHT...

.CLEAR...CALM AND UNSEASONABLY COOL CONDITIONS WILL OCCUR 
TONIGHT AS AN AREA OF HIGH PRESSURE SETTLES OVERHEAD. WITH
TEMPERATURES FALLING INTO THE LOWER 30S...AREAS OF FROST ARE
EXPECTED. THE FROST WILL BE MORE WIDESPREAD IN THE LOWER LYING BOG
AREAS ALONG AND NORTHEAST OF THE I-94 CORRIDOR AND OTHER FAVORED
COLD AIR DRAINAGE AREAS.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-010345-
/O.CON.KARX.FR.Y.0006.111001T0600Z-111001T1400Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON...
VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
245 PM CDT FRI SEP 30 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SATURDAY...

* TEMPERATURES WILL BOTTOM OUT IN THE LOWER 30S.

* ANNUAL FLOWERS...TENDER VEGETATION...OR HOUSE PLANTS THAT HAVE 
  BEEN SUMMERED OUTDOORS COULD BE DAMAGED OR EVEN KILLED BY THE 
  COLD TEMPERATURES AND FROST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

RIECK

WEATHER.GOV/LACROSSE
328 
WWUS73 KARX 010208
NPWARX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
908 PM CDT FRI SEP 30 2011

...FROST EXPECTED ACROSS THE AREA TONIGHT...

.FROST IS EXPECTED TO FORM TONIGHT AS TEMPERATURES FALL INTO THE
LOWER AND MIDDLE 30S UNDER CLEAR SKIES AND WITH LIGHT WINDS. THE
MOST WIDESPREAD FOG IS EXPECTED TO BE ACROSS CENTRAL WISCONSIN
NORTHEAST OF INTERSTATE 94 IN THE LOW LYING BOG AREAS AND IN OTHER
FAVORED COLD AIR DRAINAGE SPOTS.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-011015-
/O.CON.KARX.FR.Y.0006.111001T0600Z-111001T1400Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON...
VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
908 PM CDT FRI SEP 30 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SATURDAY...

* TEMPERATURES WILL BOTTOM OUT IN THE LOWER TO MIDDLE 30S ALLOWING
  AREAS OF FROST TO FORM.

* ANNUAL FLOWERS...TENDER VEGETATION...OR HOUSE PLANTS THAT HAVE 
  BEEN SUMMERED OUTDOORS COULD BE DAMAGED OR EVEN KILLED BY THE 
  COLD TEMPERATURES AND FROST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

04

WEATHER.GOV/LACROSSE
520 
WWUS73 KARX 010823
NPWARX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
323 AM CDT SAT OCT 1 2011

...FROST EXPECTED THIS MORNING...

.CLEAR SKIES AND LIGHT TO CALM WINDS HAVE ALLOWED TEMPERATURES TO 
FALL THROUGH THE 30S IN MOST LOCATIONS. AS OF 3 AM...THE
TEMPERATURE WAS 29 DEGREES AT SPARTA AND 30 DEGREES AT BLACK
RIVER FALLS WITH A FEW OTHER LOCATIONS RIGHT AT THE FREEZING MARK.
TEMPERATURES ARE EXPECTED TO CONTINUE FALLING UNTIL SUNRISE..LEADING
TO FROST FORMATION EARLY THIS MORNING. THE MOST SUSCEPTIBLE AREAS
FOR WIDESPREAD FROST IS EXPECTED TO BE ACROSS CENTRAL WISCONSIN
ALONG AND NORTHEAST OF INTERSTATE 94 IN THE LOWER LYING BOG
AREAS...AS WELL AS OTHER FAVORED COLD AIR DRAINAGE SPOTS.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-011400-
/O.CON.KARX.FR.Y.0006.000000T0000Z-111001T1400Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON...
VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
323 AM CDT SAT OCT 1 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURES WILL BOTTOM OUT THIS MORNING IN THE UPPER 20S TO
  MIDDLE 30S ALLOWING AREAS OF FROST TO FORM.

* ANNUAL FLOWERS...TENDER VEGETATION...OR HOUSE PLANTS THAT HAVE 
  BEEN SUMMERED OUTDOORS COULD BE DAMAGED OR EVEN KILLED BY THE 
  COLD TEMPERATURES AND FROST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

DAS

WEATHER.GOV/LACROSSE
478 
WWUS73 KARX 011343
NPWARX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
843 AM CDT SAT OCT 1 2011

...SOME AREAS OF FROST EARLY THIS MORNING...TEMPERATURES NOW WARMING...

.MANY LOCATIONS APPROACHED FREEZING EARLY THIS MORNING...WITH THE
COLDEST SPOTS IN THE BOGGY...COLD DRAINAGE AREAS AROUND AND
NORTHEAST OF THE INTERSTATE 94 CORRIDOR. 

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-011445-
/O.EXP.KARX.FR.Y.0006.000000T0000Z-111001T1400Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON...
VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
843 AM CDT SAT OCT 1 2011

...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

SOME FROST DEVELOPED EARLY THIS MORNING...MOSTLY IN
SHELTERED...COLD DRAINAGE AREAS. THE COLDEST SPOTS WERE ALONG THE
NORTHEAST OF THE I-94 CORRIDOR. 

$$

RIECK

WEATHER.GOV/LACROSSE

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this frost advisory went out at Sep 30, 3:06 AM CDT, 21 minutes earlier.

Area forecast discussion, Sep 30, 3:06 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
306 AM CDT FRI SEP 30 2011

.SHORT TERM...TODAY THROUGH SUNDAY NIGHT
306 AM CDT FRI SEP 30 2011

MAIN FORECAST CONCERN IS ON TEMPERATURES TONIGHT ALONG WITH FROST
POTENTIAL AND THE NEED FOR HEADLINES.

06Z SURFACE ANALYSIS SHOWS A 998MB LOW OVER LOWER MICHIGAN...AND A
RIDGE OF HIGH PRESSURE THROUGH THE HIGH PLAINS. THE PRESSURE
GRADIENT BETWEEN THESE TWO SYSTEMS ARE KEEPING WINDS RATHER STRONG
ACROSS THE FORECAST AREA THIS MORNING. INFRARED SATELLITE IMAGERY
SHOWING CLEAR SKIES NOW OVER THE ENTIRE FORECAST AREA.

30.00Z MODELS ARE IN GOOD AGREEMENT THROUGH THE PERIOD LENDING TO A
HIGHER CONFIDENCE FORECAST.

IN THE NEAR TERM...SURFACE LOW OVER LOWER MICHIGAN WILL PULL EAST
INTO THE EASTERN GREAT LAKES TODAY...WHILE THE SURFACE HIGH EDGES
INTO MINNESOTA. THE PRESSURE GRADIENT BETWEEN THEE TWO SYSTEMS WILL
CONTINUE TO PRODUCE BREEZY CONDITIONS TODAY. NAM BUFKIT SOUNDINGS
SHOWING MIXING HEIGHTS TO 850MB TODAY AND THUS GUST POTENTIAL TO 25
MPH STILL POSSIBLE. GRADIENT SHOULD BEGIN TO RELAX LATER THIS
AFTERNOON AS THE HIGH NUDGES CLOSER TO THE AREA. SOME LOW LEVEL
MOISTURE ACROSS THE EAST SHOULD RESULT IN SOME CUMULUS DEVELOPMENT
BY MID TO LATE MORNING AND CONTINUE INTO THE AFTERNOON.

HIGH PRESSURE THEN BECOMES CENTERED OVER THE FORECAST AREA TONIGHT.
WITH LIGHT WINDS AND CLEAR SKIES...TEMPERATURES EXPECTED TO DROP
RAPIDLY AFTER SUNSET. GUIDANCE VALUES ALL IN THE LOW TO MID 30S AND
THINK THAT AREAS OF FROST WILL BE A GOOD BET. AFTER COLLABORATION
WITH SURROUNDING OFFICES...OPTED TO ISSUE A FROST ADVISORY FOR THE
ENTIRE AREA FOR LATE TONIGHT INTO SATURDAY MORNING.

HIGH REMAINS OVERHEAD ON SATURDAY AND THEN BEGINS TO SLIDE SOUTH OF
THE AREA SATURDAY NIGHT THROUGH SUNDAY NIGHT. BELOW NORMAL
TEMPERATURES WILL CONTINUE ON SATURDAY. TEMPERATURES WILL BEGIN TO
WARM SATURDAY NIGHT AND ESPECIALLY ON SUNDAY AS THE HIGH SLIDES SOUTH
AND SOUTHERLY WINDS RETURN TO THE AREA. WITH AMPLE
SUNSHINE...TEMPERATURES WILL REBOUND BACK TO NEAR 70 SUNDAY.

.LONG TERM...MONDAY THROUGH THURSDAY
306 AM CDT FRI SEP 30 2011

30.00Z ECMWF AND GFS BOTH CONSISTENT IN SHOWING SHARP UPPER LEVEL
RIDGE ACROSS THE UPPER MISSISSIPPI RIVER VALLEY REGION THROUGH
WEDNESDAY. THIS WILL KEEP THE WEATHER QUIET AND DRY...WITH
TEMPERATURES IN THE 70S FOR HIGHS AND 50S FOR LOWS. THE RIDGE DOES
BREAK DOWN AND MIGRATE EASTWARD ON THURSDAY AS A LONGWAVE TROUGH
COMES ASHORE ALONG THE PACIFIC COAST. HOWEVER...ANY ENERGY WITH THIS
TROUGH REMAINS EAST OF THE AREA UNTIL AT LEAST THURSDAY NIGHT...SO
CONTINUED THE DRY WEATHER THURSDAY WITH LOWER END PROBABILITIES FOR
THURSDAY NIGHT.

&&

.AVIATION...THROUGH 06Z SATURDAY
1151 PM CDT THU SEP 29 2011

VFR CONDITIONS EXPECTED THROUGH THE PERIOD. THE WINDS WILL
CONTINUE TO DIMINISH THROUGH THE NIGHT AS THE SURFACE LOW
CONTINUES TO MOVE AWAY FROM THE REGION. HIGH PRESSURE OVER THE
DAKOTAS WILL SLOWLY PUSH EAST TOWARD THE AREA. THE GRADIENT WILL
STILL BE STRONG ENOUGH BETWEEN THESE TWO SYSTEMS TO PRODUCE SOME
GUSTS FRIDAY...BUT THESE SHOULD ONLY BE AROUND 20 KNOTS. THERE
COULD ALSO BE ENOUGH LEFT OVER MOISTURE OVER WISCONSIN TO PRODUCE
SOME SCATTERED LATE MORNING AND AFTERNOON CUMULUS BUT NOT
EXPECTING A CEILING TO DEVELOP OUT OF THESE CLOUDS.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
306 AM CDT FRI SEP 30 2011

WI...FROST ADVISORY FROM 1 AM TO 9 AM CDT SATURDAY FOR WIZ017-029-
     032>034-041>044-053>055-061.

MN...FROST ADVISORY FROM 1 AM TO 9 AM CDT SATURDAY FOR MNZ079-086>088-
     094>096.

IA...FROST ADVISORY FROM 1 AM TO 9 AM CDT SATURDAY FOR IAZ008>011-018-
     019-029-030.

&&

SHORT TERM...RABERDING
LONG TERM...RABERDING
AVIATION...04
Hazardous weather outlook, Sep 29, 11:10 PM CDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1110 PM CDT THU SEP 29 2011

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-301100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
1110 PM CDT THU SEP 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND SOUTHWESTERN INTO CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WITH CLEAR SKIES AND LIGHT WINDS FRIDAY NIGHT...CONDITIONS WILL
BE FAVORABLE FOR THE DEVELOPMENT OF FROST EARLY SATURDAY MORNING. THE
GREATEST THREAT FOR FROST WILL BE EAST OF THE MISSISSIPPI RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

04

Nearby

Frost Advisories in Wisconsin, 2011Frost Advisories in Iowa, 2011Frost Advisories in Minnesota, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.